MathSciNet Relay Station
MathSciNet bibliographic data
MR444756 (56 #3104) 20C05
Solomon, Louis A Mackey formula in the group ring of a Coxeter group. J. Algebra 41 (1976), no. 2, 255–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement